Volume 1, Issue 1 (6-2020)                   MACO 2020, 1(1): 25-39 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Nyamoradi N, Teng K. Existence of Three Solutions for Hemi-variational Inequalities Driven With Impulsive Effects. MACO 2020; 1 (1) :25-39
URL: http://maco.lu.ac.ir/article-1-41-en.html
Abstract:   (1025 Views)
In this paper we prove the existence of at least three solutions to the following second-order impulsive system:
 
where `A: [0, T] rightarrow mathbb{R}^{N times N}` is a continuous map from the interval `[0, T]` to the set of `N`-order symmetric matrixes. The approach is fully based on a recent three critical points theorem of Teng [K. Teng, Two nontrivial solutions for hemivariational inequalities driven by nonlocal elliptic operators, Nonlinear Anal. (RWA) 14 (2013) 867-874].
Full-Text [PDF 181 kb]   (346 Downloads)    
Type of Study: Research Article |
Published: 2020/06/16

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.